Inscriere cercetatori

Premii Ad Astra

premii Ad Astra

Asociația Ad Astra a anunțat câștigătorii Premiilor Ad Astra 2022: Proiectul și-a propus identificarea și popularizarea modelelor de succes, a rezultatelor excepționale ale cercetătorilor români din țară și din afara ei.

Asociatia Ad Astra a cercetatorilor romani lanseaza BAZA DE DATE A CERCETATORILOR ROMANI DIN DIASPORA. Scopul acestei baze de date este aceea de a stimula colaborarea dintre cercetatorii romani de peste hotare dar si cu cercetatorii din Romania. Cercetatorii care doresc sa fie nominalizati in aceasta baza de date sunt rugati sa trimita un email la

On the topology of the Milnor fibration of a hyperplane arrangement

Autori: Alexandru I. Suciu

Editorial: Revue Roumaine de Mathématiques Pures et Appliquées, vol. 62, no. 1, p.191-215, 2017.


This note is mostly an expository survey, centered on the topology of complements of hyperplane arrangements, their Milnor fibrations, and their boundary structures. An important tool in this study is provided by the degree 1 resonance and characteristic varieties of the complement, and their tight relationship with orbifold fibrations and multinets on the underlying matroid. In favorable situations, this approach leads to a combinatorial formula for the first Betti number of the Milnor fiber and the algebraic monodromy. We also produce a pair of arrangements for which the respective Milnor fibers have the same Betti numbers, yet are not homotopy equivalent: the difference is picked up by isolated torsion points in the higher-depth characteristic varieties.